MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AM6152
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event involved a 20" (51 cm) appx 1.9 ml, ext set, smallbore w/clave¿ clear, 2 6-port nanoclave¿ manifolds, 2 check valves, spin luer where the customer reported that the patient manifold found to be leaking at the connection site between the ports.New gtts lines ordered & primed and the manifold was changed.There was patient involvement but harm was not reported as a consequence of this event.

Brand Name
20" (51 CM) APPX 1.9 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, 2 6-PORT NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24903258
Report Number9617594-2026-00377
Device Sequence Number21131215
Product Code FMG
UDI-Device Identifier00887709122420
UDI-Public00887709122420
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6152
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 MO
Patient SexFemale
Patient Weight5 KG
Patient EthnicityHispanic